# SDR MALA000724

- Difficulty date: November 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR PANEL 122DZ, 122EZ, 121EZ UPPER FLOOR PANEL PLATES ARE CORRODED. REFER TO CELSIUS W/0 19036, TASK CARD  1525.  MAINTENANCE  REMOVED LIGHT SURFACTE FROM SHORT SPLICE PLATE IAW SRM 51-10-10. NEGL IGABLE MAT . LOSS TREATED AND PRIMED IAW SRM 51-20-42/43. REMOVEDCORROSION FROMLONG SPLICE MAT LOSS OUT OF LIMITS IAW SRM 51-10-10. FABRICATED  NEW PLATE IAW SRM 51-40-40. TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.
